# SDR DALA2020070202528

- Difficulty date: June 28, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 92,171 hours, 41,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 1.5" CRACK DETECTED IN BEARSTRAP WHILE C/W FORECAST L1 DOOR CUTOUT INSP.  C/W REPAIR W/C PER W/C.
